Ghent University Academic Bibliography

Advanced

Hemifacial paralysis in a child treated for leukemia: unusual side effect of omeprazole?

Tieneke Bauters, JORIS VERLOOY, Veerle Mondelaers UGent, Hugo Robays UGent and Genevieve Laureys UGent (2010) JOURNAL OF ONCOLOGY PHARMACY PRACTICE. 16(2). p.129-132
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
journal title
JOURNAL OF ONCOLOGY PHARMACY PRACTICE
J. Oncol. Pharm. Pract.
volume
16
issue
2
pages
129 - 132
ISSN
1078-1552
DOI
10.1177/1078155209339443
language
English
UGent publication?
yes
classification
A2
copyright statement
I have transferred the copyright for this publication to the publisher
id
1199612
handle
http://hdl.handle.net/1854/LU-1199612
date created
2011-03-30 15:45:35
date last changed
2017-06-12 13:09:30
@article{1199612,
  author       = {Bauters, Tieneke and VERLOOY, JORIS and Mondelaers, Veerle and Robays, Hugo and Laureys, Genevieve},
  issn         = {1078-1552},
  journal      = {JOURNAL OF ONCOLOGY PHARMACY PRACTICE},
  language     = {eng},
  number       = {2},
  pages        = {129--132},
  title        = {Hemifacial paralysis in a child treated for leukemia: unusual side effect of omeprazole?},
  url          = {http://dx.doi.org/10.1177/1078155209339443},
  volume       = {16},
  year         = {2010},
}

Chicago
BAUTERS, TIENEKE, JORIS VERLOOY, Veerle Mondelaers, Hugo Robays, and Genevieve Laureys. 2010. “Hemifacial Paralysis in a Child Treated for Leukemia: Unusual Side Effect of Omeprazole?” Journal of Oncology Pharmacy Practice 16 (2): 129–132.
APA
BAUTERS, T., VERLOOY, J., Mondelaers, V., Robays, H., & Laureys, G. (2010). Hemifacial paralysis in a child treated for leukemia: unusual side effect of omeprazole? JOURNAL OF ONCOLOGY PHARMACY PRACTICE, 16(2), 129–132.
Vancouver
1.
BAUTERS T, VERLOOY J, Mondelaers V, Robays H, Laureys G. Hemifacial paralysis in a child treated for leukemia: unusual side effect of omeprazole? JOURNAL OF ONCOLOGY PHARMACY PRACTICE. 2010;16(2):129–32.
MLA
BAUTERS, TIENEKE, JORIS VERLOOY, Veerle Mondelaers, et al. “Hemifacial Paralysis in a Child Treated for Leukemia: Unusual Side Effect of Omeprazole?” JOURNAL OF ONCOLOGY PHARMACY PRACTICE 16.2 (2010): 129–132. Print.